# SDR 2008UALA03872

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 44,091 hours, 31,614 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: 1st Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES IN FLT DECK AT 1ST OBSERVER POSITION HAS A TORN FACE SEAL.  *S/D*  SUSPECT PRE FLIGHT CHECKS. REPLACED SMOKE GOGGLES.  AC OK FOR SERVICE.
